# SDR 98ZZZX99

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73671
- Make and model: Cessna 172M
- Aircraft serial: 17267605
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103827901
- Condition: Cracked
- Location: Magneto
- Component: Electrosys, D4RN2021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, (PULLED AT 452.2 HOURS TSO), BOTH COILS IN TCM 2000 SERIES MAGNETO WERE FOUND CRACKED.  COILS HAD THE FOLLOWING MARKINGS:  38/95 AND 8-9, 35/75 AND 10-10.  MAGNETO WAS OVERHAULED BY ELECTROSYSTEMS, INC., FOR LYCOMING.  ENGINE OVERHAULED ON 8-15-96.  SUSPECT CAUSE IS MANUFACTURING DEFECT OR DESIGN FLOW.
